Jump to content
Important Survey - Please Participate ×

Thought I was dying, anyone taper BCP?


[ti...]

Recommended Posts

I had a blood clot in July so I take eliquis for that. Nobody told me to quit my hormone therapy at the time but I did anyway. One week of insomnia, I mean next to no sleep.

So I reinstate bcp

 

In the meantime I am tapering klonopin. All is well until blood dr told me to stop bcp.

Two weeks later, no sleep again, bad sxs so bad I went to the ER .  My heart wont stop racing. I get a cardiologist who does a screening and I have borderline heart failure.

But after more tests she determines nothing is wrong with my heart, thank God. I did get a beta blocker to help with the racing but basically I reinstated bcp and its like someone is slowly turning my heart speed back down again

 

In the meantime I am in a holding pattern with the klonopin. Obviously I should not be on the BCP but I would like to taper them, as quickly as possible but I dont want to go into total meltdown again. I did some googling and the pills Zenchant cant be cut?

Do i take then skip every 4th day, then every third?

 

There is no Dr. I can talk to about this because they just dont get that going into menopause while withdawing from benzos is damn near impossible

Link to comment
Share on other sites

  • 10 months later...

I don't really think so. If anything it hurt my stomach. I can tell you now, almost a year later, I'm off Eliquis, off JCP, almost off clonazepam, and I am much better. The hot flashes are like only once a day and once a night and hardly bother me at all. I just recently tried to jump off clonazepam and got more chest crushing feeling so I reinstated that at .06 for a while, but mostly I'm ok.

I ditched dairy, mostly, esp milk and cheese and it is surprising how much that helped with hot flashes.

You can probably go off Eliquis in 6 months too unless you have a condition that caused your clot, like a blood disorder. Just make sure to keep moving. They will tell you no need to taper Eliquis but it does,have a rebound effect so make sure you keep moving for 3 months after .

Link to comment
Share on other sites

×
×
  • Create New...